Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Difficulty breathing, cold, asthma. Taking wysolone, weight gain, yellow eyes, hair fall. Alternate medication?

hi am XXX 23 male from XXXXX, i used to take wysolone 10 whenever feel breathing prob. or Asthama or cold form last 14 months. I have gained around 5 to 8 kg of excess weight. I am suffering from hair loss prob. from last 11 months n it has increased to great extent. Also my eyes gets red or yellowish very often n this problem started when i was 10 year old. Please advise me, please please please.............As I want to get rid of all such problems any how ........n ready to do any thing.
Asked On : Tue, 2 Oct 2012
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM !

first of all you should see a good pulmonologist and get diagnosed correctly and know it is asthma and not something else.
Wysolone should not be taken haphazardly and for any cold, breathlessness. it is a steroid and has many side effects.

Asthmatics do better with inhaled bronchodilators and if needed inhaled steroid, which have less systemic effects.

Consider inhaled treatment (puffs from an inhaler) under guidance instead of wysolone tablet anytime.
weight gain , hair loss is due to wysolone overuse.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries.
Thank you and Good luck !
Answered: Tue, 2 Oct 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM
If you have chronic asthma wysolone is not a medicine to be used when ever there is breathing problem,it is oral corticosteroid and used under supervision of Physician otherwise can have serious side effects.
You have already put on weight,which makes asthma worse.
Kindly see a Good Chest Physician and get evaluated by X ray chest blood test to know routine biochemistry and IgE level with Pulmonary function Test .
You will be advised inhalation therapy which is very good and you need to loose weght do it under supervision as indiscriminate use of steroid can make person to have adrenal suppresion which can have serious effect so also consult a Endocrinologist to withdraw steroid gradually
Do not take such drugs by your self.
Good luck to you
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor